Surgery on a pair of transversal manifolds

Bak A, Muranov YV (2012)
Journal of Homotopy and Related Structures 7(2): 255-279.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bak, AnthonyUniBi; Muranov, Yu. V.
Abstract / Bemerkung
In the paper we construct the algebraic surgery theory of a topological space consisting of two manifolds which intersect transversally. Such a space is a basic example of stratified space. For such spaces, we define the notion of a normal map, an s-triangulation, and surgery obstruction groups, and show that these notions can be realized on the level of spectra. We construct commutative braids of exact sequences which relate the new notions to their classical counterparts. We examine the example of a transversal intersection of two real projective spaces and obtain explicit results regarding structure sets in this situation.
Stichworte
Stratified; Surgery obstruction groups; Splitting obstruction groups; manifolds; Surgery exact sequence
Erscheinungsjahr
2012
Zeitschriftentitel
Journal of Homotopy and Related Structures
Band
7
Ausgabe
2
Seite(n)
255-279
ISSN
2193-8407
eISSN
1512-2891
Page URI
https://pub.uni-bielefeld.de/record/2536383

Zitieren

Bak A, Muranov YV. Surgery on a pair of transversal manifolds. Journal of Homotopy and Related Structures. 2012;7(2):255-279.
Bak, A., & Muranov, Y. V. (2012). Surgery on a pair of transversal manifolds. Journal of Homotopy and Related Structures, 7(2), 255-279. doi:10.1007/s40062-012-0009-0
Bak, A., and Muranov, Y. V. (2012). Surgery on a pair of transversal manifolds. Journal of Homotopy and Related Structures 7, 255-279.
Bak, A., & Muranov, Y.V., 2012. Surgery on a pair of transversal manifolds. Journal of Homotopy and Related Structures, 7(2), p 255-279.
A. Bak and Y.V. Muranov, “Surgery on a pair of transversal manifolds”, Journal of Homotopy and Related Structures, vol. 7, 2012, pp. 255-279.
Bak, A., Muranov, Y.V.: Surgery on a pair of transversal manifolds. Journal of Homotopy and Related Structures. 7, 255-279 (2012).
Bak, Anthony, and Muranov, Yu. V. “Surgery on a pair of transversal manifolds”. Journal of Homotopy and Related Structures 7.2 (2012): 255-279.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar